# SDR SWAA2024051475540

- Difficulty date: April 16, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 847-867 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE CHANNEL SUPPORT BETWEEN BS 847 TO 867 AND RBL 21 AT AFT CARGO COMPARTMENT.   REPLACED CHANNEL SUPPORT (SHIELD) BETWEEN BS 847 TO 867 AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 146A0081; SHEET 49; REV. A.
